Alert archive / Florida / River Flood Warnings in 2017
River Flood Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 18, 2017, 9:59 PM EDT for DeSoto County, Florida. It took effect at Jun 20, 2017, 4:00 AM EDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2017, 9:59 PM EDT (01:59 UTC)
- In effect from
- Jun 20, 2017, 4:00 AM EDT
- Expired
- Jun 22, 2017, 2:00 PM EDT
- In force
- 58 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 75 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at SR 70 Arcadia (ARCF1). The gauge peaked at 11.25 ft at Jun 21, 2017, 5:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02296750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
562
WGUS42 KTBW 190159
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
959 PM EDT Sun Jun 18 2017
...The National Weather Service in Tampa Fl has issued a Flood Warning for the
following rivers...
Peace River At Arcadia
.Widespread rainfall fell across the Peace River basin this afternoon. With
additional heavy rainfall forecasted over the next couple of days, minor flooding
is now expected along the Peace River at Arcadia beginning Tuesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC027-191459-
/O.NEW.KTBW.FL.W.0002.170620T1000Z-170622T1800Z/
/ARCF1.1.ER.170620T1000Z.170621T0000Z.170622T1200Z.NO/
959 PM EDT Sun Jun 18 2017
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Peace River At Arcadia
* From Tuesday morning until Thursday afternoon.
* At 09 PM Sunday the stage was...9.9 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by Tuesday morning and
continue to rise to near 11.8 feet by early Wednesday morning. The river is
expected to fall below flood stage by Thursday morning.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and
the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.8 feet on Dec 31
1997.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Peace
Arcadia 11.0 9.9 Sun 09 PM 10.1 11.3 11.8 11.0 9.9
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
Norman7 follow-up statements
216
WGUS82 KTBW 191337
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
937 AM EDT Mon Jun 19 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Peace River At Arcadia
.Widespread rainfall fell across the Peace River basin yesterday. With
additional heavy rainfall forecasted over the next couple of days, minor
flooding is now expected along the Peace River at Arcadia beginning
Tuesday morning
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC027-201337-
/O.EXT.KTBW.FL.W.0002.170620T1030Z-170622T2000Z/
/ARCF1.1.ER.170620T1030Z.170621T0600Z.170622T1400Z.NO/
937 AM EDT Mon Jun 19 2017
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Peace River At Arcadia
* From tomorrow morning through Thursday afternoon.
* At 08 AM Monday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by tomorrow morning and
continue to rise to near 11.9 feet by Wednesday morning. The river is expected
to fall below flood stage by late Thursday morning.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision
flood and the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.9 feet on Apr 20 1931.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Peace
Arcadia 11.0 10.3 Mon 08 AM 11.1 11.9 11.1 9.9 8.6
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$632
WGUS82 KTBW 200209
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1009 PM EDT Mon Jun 19 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Peace River At Arcadia
.Recent heavy rains have allowed rivers to swell and additional heavy
rainfall is possible over the next few days. This will lead to a continued
threat of river flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC027-210209-
/O.EXT.KTBW.FL.W.0002.170620T0800Z-170622T0900Z/
/ARCF1.1.ER.170620T0800Z.170621T0000Z.170622T0300Z.NO/
1009 PM EDT Mon Jun 19 2017
...Flood Warning extended until late Wednesday night...
The Flood Warning continues for
The Peace River At Arcadia
* From early tomorrow through late Wednesday night.
* At 9 PM Monday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by early tomorrow and continue
to rise to near 11.6 feet from Tuesday afternoon through early Wednesday morning.
The river is expected to fall below flood stage by Wednesday before midnight.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Flood history...This crest compares to a previous crest of 11.6 feet on Jul 18
1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Peace
Arcadia 11.0 10.7 Mon 09 PM 11.2 11.5 10.5 9.2 7.9
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$931
WGUS82 KTBW 201415
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1015 AM EDT Tue Jun 20 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Peace River At Arcadia
.Recent heavy rains have allowed rivers to swell and additional heavy
rainfall is possible over the next few days. This will lead to a continued
threat of river flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC027-211415-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-170622T1400Z/
/ARCF1.1.ER.170620T1338Z.170621T0000Z.170622T0800Z.NO/
1015 AM EDT Tue Jun 20 2017
...Flood Warning extended until Thursday morning...
The Flood Warning continues for
The Peace River At Arcadia
* From late this morning through Thursday morning.
* At 09 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this morning and
continue to rise to near 11.5 feet by after midnight tomorrow. The river is
expected to fall below flood stage by Thursday morning.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.6 feet on Jul 18 1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Peace
Arcadia 11.0 11.0 Tue 09 AM 11.5 10.8 9.7 8.4 7.2
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$954
WGUS82 KTBW 210232
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1032 PM EDT Tue Jun 20 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Peace River At Arcadia
.Recent heavy rains have allowed rivers to swell and additional heavy
rainfall is possible over the next few days. This will lead to a continued
threat of river flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC027-220232-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-170622T1200Z/
/ARCF1.1.ER.170620T1415Z.170621T0600Z.170622T0600Z.NO/
1032 PM EDT Tue Jun 20 2017
...Flood Warning extended until Thursday morning...
The Flood Warning continues for
The Peace River At Arcadia
* Until Thursday morning.
* At 09 PM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 11.3 feet by after midnight tomorrow.
The river is expected to fall below flood stage early Thursday morning.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Flood history...This crest compares to a previous crest of 11.3 feet on Mar 29
1970.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Peace
Arcadia 11.0 11.1 Tue 09 PM 11.3 10.8 9.7 8.4 7.3
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$616
WGUS82 KTBW 211404
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1004 AM EDT Wed Jun 21 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Peace River At Arcadia
.Recent heavy rains have allowed the Peace River at Arcadia
to swell and additional heavy rainfall is possible over the
next few days. This will cause the river to stay in minor
flood stage until this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC027-220900-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-170622T0900Z/
/ARCF1.1.ER.170620T1415Z.170621T1145Z.170622T0300Z.NO/
1004 AM EDT Wed Jun 21 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Peace River At Arcadia
* Until late tonight.
* At 09 AM Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tonight.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.2 feet on Aug 15 1974.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Arcadia 11.0 11.2 Wed 09 AM 10.7 9.7 8.5 7.2 6.3
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$027
WGUS82 KTBW 220202
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1002 PM EDT Wed Jun 21 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Myakka River At Myakka River State Park
Peace River At Arcadia
.Recent daily rainfall has allowed area rivers to rise to at or near
flood stage. The water level has crested at the Peace River at
Arcadia. The Myakka River at Myakka River State Park will remain near
flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC115-221800-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-170622T1800Z/
/MKCF1.1.ER.170622T0600Z.170622T0600Z.170622T1200Z.NO/
1002 PM EDT Wed Jun 21 2017
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From after midnight tomorrow through Thursday afternoon.
* At 9 PM Wednesday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by after midnight
tomorrow and continue to rise to near 7.0 feet by after midnight
tomorrow. The river is expected to fall below flood stage by tomorrow
morning.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at
Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.0 feet
on Jan 10
1998.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Myakka
Myakka Rive 7.0 6.9 Wed 09 PM 6.8 6.8 6.7 6.6 MSG
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-221800-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-170622T1800Z/
/ARCF1.1.ER.170620T1415Z.170621T1145Z.170622T1200Z.NO/
1002 PM EDT Wed Jun 21 2017
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Peace River At Arcadia
* Until Thursday afternoon.
* At 9 PM Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow
morning.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision
flood and the lowest portion of the girl scout camp floods.
* Flood history...This crest compares to a previous crest of 11.2
feet on Aug 16 2016.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Peace
Arcadia 11.0 11.2 Wed 09 PM 10.2 9.2 8.1 6.8 MSG
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$932
WGUS82 KTBW 221403
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1003 AM EDT Thu Jun 22 2017
...The Flood Warning is cancelled for the following rivers in Florida...
Myakka River At Myakka River State Park
Peace River At Arcadia
.Water levels continue to quickly recede along the Peace River at Arcadia while
the Myakka River is slower to drain and is expected to hover just below flood
stage for the next several days. Both warnings are cancelled. Those with interests
along these rivers should still closely monitor into the weekend as localized heavy
rain in the basins could lead to additional flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-221433-
/O.CAN.KTBW.FL.W.0003.000000T0000Z-170622T1800Z/
/MKCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1003 AM EDT Thu Jun 22 2017
The Flood Warning is cancelled for
The Myakka River At Myakka River State Park
* Until this afternoon.
* At 09 AM Thursday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 6.9 Thu 09 AM 6.9 6.8 6.7 6.6 6.5
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-221433-
/O.CAN.KTBW.FL.W.0002.000000T0000Z-170622T1800Z/
/ARCF1.1.ER.170620T1415Z.170621T1145Z.170622T0922Z.NO/
1003 AM EDT Thu Jun 22 2017
The Flood Warning is cancelled for
The Peace River At Arcadia
* Until this afternoon.
* At 09 AM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...Access roads to river acres become flooded.
* Impact...at 10.0 feet...3 to 4 homes in the river acres subdivision flood and
the lowest portion of the girl scout camp floods.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Arcadia 11.0 10.9 Thu 09 AM 9.7 8.4 7.2 6.2 5.5
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
NormanWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 18, 8:48 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 18, 8:48 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 848 PM EDT Sun Jun 18 2017 .UPDATE... A southwest flow continues aloft over the region this evening with low pressure to our west and a high to the east. At the surface, the Atlantic ridge axis remains across the peninsula, with the pressure gradient tightening as an area of low pressure in the Caribbean Sea moves toward the southern Gulf of Mexico. Stay tuned to the National Hurricane Center for the latest forecasts on this system. Light to moderate showers continue across the region and out into the Gulf of Mexico. The land-based rain should continue to dissipate through the next couple of hours with a quiet overnight expected, though showers and storms offshore tonight are possible. Made some minor tweaks to the PoP grids to account for current trends, but otherwise the forecast remains largely on track. Most of the area should remain dry overnight, but rain chances start to go up from south to north starting tomorrow morning and continuing through the day. && .AVIATION... VFR conditions prevail this evening, though with an area of light to moderate showers still persisting across the region, a brief period of MVFR cigs and/or vsbys will be possible through the next hour or so. Mainly VFR is then expected through the rest of the period, though some brief lower cigs overnight are possible given the amount of rainfall received today. Confidence is not quite high enough yet to mention. Showers and thunderstorms will be likely again Monday, with VCTS for all sites starting between 12-15Z. && .MARINE... An area of low pressure in the Caribbean Sea is forecast to move into the southern Gulf of Mexico on Monday, with increasing winds and seas along with numerous showers and thunderstorms. This system is being monitored for potential tropical development, and all mariners should continue to check the latest forecasts from the National Hurricane Center as the evolution of this features could have a potentially large impact on the winds and seas forecast through mid week. For tonight, at least, winds are expected to reach exercise caution for portions of the offshore zones, but no other headlines are in place for now. && .Preliminary Point Temps/PoPs... TPA 76 87 77 87 / 20 70 60 70 FMY 75 85 76 88 / 20 50 40 60 GIF 74 87 75 87 / 20 50 40 60 SRQ 75 86 77 87 / 20 70 60 70 BKV 74 87 75 87 / 20 70 50 70 SPG 77 87 77 86 / 20 60 60 70 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE...05/Carlisle
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 17 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 439 AM EDT Sun Jun 18 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-182045- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 439 AM EDT Sun Jun 18 2017 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Scattered to numerous thunderstorms are expected this afternoon across west central and southwest Florida. Thunderstorms that develop will be capable of producing strong gusty winds...locally heavy rain...and frequent deadly lightning strikes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. ...THUNDERSTORM IMPACT... Numerous Showers and thunderstorms are expected Monday through Thursday as a broad area of low pressure over the western Caribbean lifts slowly northwestward toward the southern Gulf of Mexico. Deep tropical moisture will advect across west central and southwest Florida with numerous showers and thunderstorms possible Monday through Thursday with gusty winds and locally heavy rain. There will be an increased risk for urban and small stream flooding next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Oglesby
In the hours before
Special weather statement, Jun 18, 4:19 PM EDT, 5 hours 40 minutes before
Special Weather Statement National Weather Service Tampa Bay Area Ruskin FL 419 PM EDT SUN JUN 18 2017 FLZ151-155-251-255-182045- Inland Manatee-Coastal Manatee-Coastal Hillsborough-Inland Hillsborough- 419 PM EDT SUN JUN 18 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MANATEE AND SOUTH CENTRAL HILLSBOROUGH COUNTIES... At 418 PM EDT, strong thunderstorms were clustered 7 miles east of Parrish, or 16 miles east of Palmetto, moving northwest at 15 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Ruskin, Parrish, Greater Sun Center, Palm River-Clair Mel, Riverview, Little Manatee River State Park, Lake Manatee State Park, Progress Village, Gibsonton, Wimauma and Sun City Center. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 2754 8213 2743 8230 2764 8260 2794 8237 TIME...MOT...LOC 2018Z 129DEG 14KT 2755 8231 TBW
Special weather statement, Jun 18, 4:23 PM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
423 PM EDT SUN JUN 18 2017
FLZ056-057-061-262-182115-
DeSoto-Highlands-Inland Charlotte-Hardee-
423 PM EDT SUN JUN 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLANDS...
SOUTHEASTERN HARDEE AND EASTERN DESOTO COUNTIES...
At 422 PM EDT, a strong thunderstorm was located 8 miles northwest of
Venus, or 14 miles southwest of Lake Placid, moving northwest at 15
mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Arcadia, Lake Placid, Southeast Arcadia, Venus, Archbold, Placid
Lakes and Crewsville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2712 8127 2703 8127 2703 8133 2704 8134
2703 8135 2703 8156 2697 8156 2722 8190
2748 8154 2712 8120
TIME...MOT...LOC 2022Z 141DEG 13KT 2711 8147
TBWSpecial weather statement, Jun 18, 5:16 PM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
516 PM EDT SUN JUN 18 2017
FLZ050-148-149-151-248-249-251-182200-
Inland Hernando-Inland Pasco-Coastal Hernando-Coastal
Hillsborough-Pinellas-Inland Hillsborough-Coastal Pasco-
516 PM EDT SUN JUN 18 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PASCO...
SOUTHWESTERN HERNANDO...NORTH CENTRAL PINELLAS AND NORTHWESTERN
HILLSBOROUGH COUNTIES...
At 516 PM EDT, strong thunderstorms were clustered over East Lake, or
near Holiday, moving northwest at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Spring Hill, New Port Richey, Lutz, Hudson, Holiday, Weeki Wachee,
New Port Richey East, Beacon Square, Keystone, Greater Northdale,
East Lake, Jasmine Estates, Weeki Wachee Gardens, Land O Lakes,
Citrus Park, Hernando County Airport, North Weeki Wachee, Wesley
Chapel South, Timber Pines and Lake Magdalene.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2830 8280 2847 8273 2862 8250 2828 8227
2811 8249 2801 8268 2826 8282
TIME...MOT...LOC 2116Z 118DEG 36KT 2813 8267
TBWSpecial weather statement, Jun 18, 5:24 PM EDT, 4 hours 35 minutes before
Special Weather Statement National Weather Service Tampa Bay Area Ruskin FL 524 PM EDT SUN JUN 18 2017 FLZ043-242-248-249-182200- Inland Hernando-Inland Pasco-Inland Citrus-Sumter- 524 PM EDT SUN JUN 18 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CITRUS... CENTRAL SUMTER AND CENTRAL HERNANDO COUNTIES... At 523 PM EDT, strong thunderstorms were clustered over North Brooksville, or over Brooksville, moving northwest at 20 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Brooksville, Inverness, Bushnell, Inverness Highlands South, Inverness Airport, Hill n Dale, South Brooksville, North Brooksville, Sugarmill Woods, Lake Panasoffkee, Lake Lindsey, Suburban Acres, Inverness Highlands, Rutland, Wahoo, Withlapopka Isle, Heatherwood, Nobleton, Gospel Island and Floral City. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2872 8205 2837 8233 2865 8252 2893 8227 TIME...MOT...LOC 2123Z 118DEG 36KT 2858 8236 TBW
Special weather statement, Jun 18, 5:49 PM EDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
549 PM EDT SUN JUN 18 2017
FLZ061-160-162-165-255-260-262-265-182230-
Coastal Charlotte-Inland Manatee-DeSoto-Inland Charlotte-Inland
Lee-Inland Sarasota-Coastal Sarasota-Coastal Lee-
549 PM EDT SUN JUN 18 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MANATEE...CHARLOTTE...WESTERN DESOTO...NORTH CENTRAL LEE AND
SOUTHEASTERN SARASOTA COUNTIES...
At 549 PM EDT, strong thunderstorms were clustered near North Port,
moving northwest at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Cape Coral, North Port, Punta Gorda, Arcadia, Port Charlotte, Babcock
Webb Wma, Southeast Arcadia, Babcock Ranch, Myakka City, Charlotte
County Airport, Burnt Store Marina, Murdock, Nocatee, El Jobean,
Harbour Heights, Cleveland, Warm Mineral Springs, Solana, Fort Ogden
and Charlotte Harbor.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2707 8246 2740 8212 2735 8205 2734 8205
2734 8204 2701 8161 2669 8195
TIME...MOT...LOC 2149Z 131DEG 96KT 2713 8217
TBWLocal storm report, Jun 18, 6:02 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
602 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST BKV HERNANDO COUNTY AIR 28.47N 82.46W
06/18/2017 M46.00 MPH HERNANDO FL ASOS
PEAK WIND GUST RECORDED AT BKV.
&&
NORMANThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:29 AM EDT | Small Craft Advisory | TBW | 25 hr | |
| Jun 19, 11:54 AM EDT | Special Weather Statement | TBW | Lee | 36 min |
| Jun 19, 1:08 PM EDT | Special Weather Statement | TBW | Sarasota | 52 min |
| Jun 19, 1:26 PM EDT | Special Marine Warning | TBW | 49 min | |
| Jun 19, 2:09 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jun 19, 2:34 PM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 53 hr |
| Jun 19, 3:00 PM EDT | Special Marine Warning | TBW | 60 min | |
| Jun 19, 4:14 PM EDT | Special Marine Warning | TBW | 61 min |
Nearby
River Flood Warnings in Florida, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.